# SDR UIEA2023020600093

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,201 hours, 26,218 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Antenna
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE, DME ANTENNA WITH PAINT DAMAGED AT L/E.( REPLACED DME #1 SYS ANTENNA & OPS CHECK DME SYS OK PER AMM 34-55-02. )
